Sun Pharmaceutical Industries Ltd
Phenylephrine (5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Decoff DX Syrup is a medicine used in the treatment of common cold and cough, providing quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Syrup
Decoff DX Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness. However, it is usually taken only for a short time until the symptoms clear up.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Decoff DX Syrup may be taken with or without food, but it is better to take it at a fixed time.
No common side effects listed.
Caution is advised when consuming alcohol with Decoff DX Syrup. Please consult your doctor.
Decoff DX Syrup is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Decoff DX Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Decoff DX Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes, and sneezing. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Decoff DX Syrup helps in the treatment of dry cough and other common cold symptoms. Usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Stop taking this medicine and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash, or persistent headache.
Yes, Decoff DX Syrup may make you feel sleepy or drowsy, which may result in falling asleep during daily activities. It is important to avoid driving, operating machinery, working at heights, and engaging in potentially dangerous activities while starting treatment until you understand how the medicine affects you. If you experience such drowsiness episodes while taking this medication, inform your doctor immediately.
No, taking a higher than the recommended dose of Decoff DX Syrup will not necessarily enhance its effectiveness. Doing so may increase the risk of severe side effects and toxic reactions. If your symptoms worsen despite following the prescribed doses, consult your doctor to re-evaluate your treatment plan.
No, it is not recommended to breastfeed while taking Decoff DX Syrup. This medication contains Chlorpheniramine, an antihistamine, which may pass into breast milk and potentially harm the baby. If you are advised to take this medicine while breastfeeding, inform your doctor immediately.
Store the medication in its original container or packaging, tightly sealed. Follow the instructions on the label for proper storage. Dispose of any unused medicine safely, avoiding access by pets, children, and other individuals.